RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 12, Pages 96–100 (Mi ivm9190)  

Brief communications

Universal computable enumerations of finite classes of families of total functions

M. Kh. Faizrakhmanov

Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: In the paper we introduce the notion of a computable enumeration of a class of families. We prove a criteria for the existence of uiversal computable enumerations of finite classes of computable families of total functions. In particular, we show that there is a finite computable class of families of total functions without universal computable enumerations.

Keywords: computable enumeration, universal enumeration, class of families, arithmetical enumeration.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.2045.2014
Russian Foundation for Basic Research 15-31-20607


Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 79–83

Bibliographic databases:

UDC: 510.54+510.57
Presented by the member of Editorial Board: Н. К. Замов
Received: 28.04.2016

Citation: M. Kh. Faizrakhmanov, “Universal computable enumerations of finite classes of families of total functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 12, 96–100; Russian Math. (Iz. VUZ), 60:12 (2016), 79–83

Citation in format AMSBIB
\Bibitem{Fai16}
\by M.~Kh.~Faizrakhmanov
\paper Universal computable enumerations of finite classes of families of total functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 12
\pages 96--100
\mathnet{http://mi.mathnet.ru/ivm9190}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 12
\pages 79--83
\crossref{https://doi.org/10.3103/S1066369X16120112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409309100011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997496769}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9190
  • http://mi.mathnet.ru/eng/ivm/y2016/i12/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:83
    Full text:17
    References:21
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020